A 29-year-old female asked:
Disclaimer

was just put on topamax (topiramate) for weight loss and migrains. however just took 1st pill and now have a major headache. is this normal?

1 doctor answer
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Pain is never normal: As with most migraine medications, topamax (topiramate) can give you transitory headaches. Do not stop taking topamax (topiramate) without first talking to your doctor. Take care.
Answered on Mar 12, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 73-year-old male asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
What clues?: What are the reasons for your theory? What is the neurologist's response? Note that it is common for migraine to be mistaken for sinus pain resulting ... Read More
A 30-year-old male asked:
Dr. James Marx
47 years experience Pain Management
High: Oxygen is traditionally used for the treatment of cluster headaches but may be helpful for migraine. You want to use a high (12-15l/min) flow with a c ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Jeffrey Levine
30 years experience Family Medicine
SeePCP or Neuro ASAP: If you are actually losing consciousness (syncope) due to migraines, despite two powerful anticonvulsant medications, I strongly suggest you see your ... Read More
2
2 thanks
A 49-year-old female asked:
Dr. Cornelius Oleary
A Verified Doctor answered
A US doctor answered Learn more
Neurology: You need a full history and physical exam by a Neurologist and a contrast aided MRI of the brain to examine your cerebral vasculature or blood vessel ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month